# SDR ASAA0580415

- Difficulty date: August 5, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stiffener
- Part number: 993281613
- Condition: Dented
- Location: Fs 693-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND C-CHECK, CABIN FLOOR PANEL STIFFENER, HAT CHANNEL, DENTED.  REPLACED HAT CHANNEL.  (M)
